OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Stationary solution, extinction and density function for a high-dimensional stochastic SEI epidemic model with general distributed delay
Bingtao Han, Baoquan Zhou, Daqing Jiang, et al.
Applied Mathematics and Computation (2021) Vol. 405, pp. 126236-126236
Closed Access | Times Cited: 24

Showing 24 citing articles:

Threshold dynamics and density function of a stochastic epidemic model with media coverage and mean-reverting Ornstein–Uhlenbeck process
Baoquan Zhou, Daqing Jiang, Bingtao Han, et al.
Mathematics and Computers in Simulation (2022) Vol. 196, pp. 15-44
Closed Access | Times Cited: 94

The influence of quadratic Lévy noise on the dynamic of an SIC contagious illness model: New framework, critical comparison and an application to COVID-19 (SARS-CoV-2) case
Yassine Sabbar, Driss Kiouach, S. P. Rajasekar, et al.
Chaos Solitons & Fractals (2022) Vol. 159, pp. 112110-112110
Open Access | Times Cited: 35

Dynamical behavior of a stochastic SIQR epidemic model with Ornstein–Uhlenbeck process and standard incidence rate after dimensionality reduction
Yaxin Zhou, Daqing Jiang
Communications in Nonlinear Science and Numerical Simulation (2022) Vol. 116, pp. 106878-106878
Open Access | Times Cited: 33

Stationary distribution and probability density for a stochastic SISP respiratory disease model with Ornstein–Uhlenbeck process
Qun Liu
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 119, pp. 107128-107128
Closed Access | Times Cited: 19

The role of imperfect vaccination and treatment in containing an epidemic for a delayed SVITR epidemic model
M.A. Menouer, Salih Djilali, Anwar Zeb, et al.
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access

Stationary distribution and density function analysis of a stochastic epidemic HBV model
Junyan Ge, Wenjie Zuo, Daqing Jiang
Mathematics and Computers in Simulation (2021) Vol. 191, pp. 232-255
Closed Access | Times Cited: 28

Stochastic modeling of SIS epidemics with logarithmic Ornstein–Uhlenbeck process and generalized nonlinear incidence
Zhenfeng Shi, Daqing Jiang
Mathematical Biosciences (2023) Vol. 365, pp. 109083-109083
Closed Access | Times Cited: 11

A stochastic predator–prey model with two competitive preys and Ornstein–Uhlenbeck process
Qun Liu
Journal of Biological Dynamics (2023) Vol. 17, Iss. 1
Open Access | Times Cited: 8

Analysis of a stochastic HIV model with cell-to-cell transmission and Ornstein–Uhlenbeck process
Qun Liu
Journal of Mathematical Physics (2023) Vol. 64, Iss. 1
Open Access | Times Cited: 6

Threshold Dynamics and the Density Function of the Stochastic Coronavirus Epidemic Model
Jianguo Sun, Miaomiao Gao, Daqing Jiang
Fractal and Fractional (2022) Vol. 6, Iss. 5, pp. 245-245
Open Access | Times Cited: 5

Analysis of a stochastic Lotka–Volterra competitive system with infinite delays and Ornstein–Uhlenbeck process
Qun Liu
Journal of Mathematical Physics (2023) Vol. 64, Iss. 1
Closed Access | Times Cited: 2

Dynamics and density function for a stochastic anthrax epidemic model
Bing Zhao, Shuting Lyu, Qimin Zhang
Electronic Research Archive (2024) Vol. 32, Iss. 3, pp. 1574-1617
Open Access

Threshold dynamics and density function of a stochastic cholera transmission model
Ying He, Bo Bi
AIMS Mathematics (2024) Vol. 9, Iss. 8, pp. 21918-21939
Open Access

Long time behavior of a rumor model with Ornstein-Uhlenbeck process
Xiaohuan Wang, Xinyao Wang, Wanli Yang
Quarterly of Applied Mathematics (2024)
Closed Access

Stochastic Dynamics Analysis of Epidemic Models Considering Negative Feedback of Information
Wanqin Wu, Wenhui Luo, Hui Chen, et al.
Symmetry (2023) Vol. 15, Iss. 9, pp. 1781-1781
Open Access

Dynamics of a Stochastic SIRI Epidemic Model
Xiaoju Sun, Jing Fu, Jing Guo
Frontiers in artificial intelligence and applications (2023)
Open Access

Page 1

Scroll to top